Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Symmetric orthogonal polynomials and the associated orthogonal $ L$-polynomials

Author: A. Sri Ranga
Journal: Proc. Amer. Math. Soc. 123 (1995), 3135-3141
MSC: Primary 42C05; Secondary 33C45
MathSciNet review: 1291791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how symmetric orthogonal polynomials can be linked to polynomials associated with certain orthogonal L-polynomials. We provide some examples to illustrate the results obtained. Finally as an application, we derive information regarding the orthogonal polynomials associated with the weight function $ (1 + k{x^2}) {(1 - {x^2})^{ - 1/2}},k > 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C05, 33C45

Retrieve articles in all journals with MSC: 42C05, 33C45

Additional Information

PII: S 0002-9939(1995)1291791-7
Keywords: Orthogonal polynomials, L-polynomials, recurrence relations
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia